Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red spots on back, dry skin under eyes, on femulen pills. No change in daily routine. Cause?

hi i am on the femulen pill i have red spots on my back and dry skin under my eyes i am not allergic to anything hand havnt changed my diet or washing powder etc there is nothing that i can think of that can be causing this besides for the pills. Is it dangerouse to continue taking these pills if i am showing allergic reactions?
Asked On : Wed, 18 Jul 2012
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. there are side effects to POP. But such allergic side effects are not known.
The spots could be due to fungal infection. dark circles around the eyes may be due to tension hypovi-
-taminosis or idiopathic. So i advise you to consult a cosmatic dermatologist for diagnosis and treatment.
Besides i advise you some diet recomendations as take more of green leafy vegetables pulses sprouts
carrot egg meat milk fruits and juices. I hope you are satisfied with my reply. thank you.
Answered: Wed, 18 Jul 2012
I find this answer helpful
  User's Response

you havent mentioned that since when you are taking pills and when the red spots started.

my advice would be to see the doctor who prescribed the drug and discuss with him about your concerns.

wish you good health
Answered: Wed, 18 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor